# SDR IPXA09556484

- Difficulty date: June 11, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR UPPER AFT STOP PIN FITTING IS GOUGED.  BLENDED PER SRM ADDENDUM B757-5310-15194-C.
